# SDR SWIA201127625

- Difficulty date: September 7, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 19,887 hours, 16,662 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE YOKE MOUNT SPHERICAL BUSHINGS PITTED.  (ENGINE CHANGE)  REPLACED RIGHT ENGINE YOKE MOUNT.
